# SDR EVCA201706151

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N113AE
- Make and model: Bell 206L-1
- Aircraft serial: 45371
- Aircraft time: 8,646 hours, 18,723 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206032409001P
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206033004045FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT FITTING ON TAILBOOM HAS CRACK LENGTH  OF 2 INCHES.
